# SDR DHL2007785012

- Difficulty date: October 23, 2007
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,782 hours, 40,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 695
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE IN STRINGER 28R BS 695.  REMOVED FASTENERS AT BS 695 STRINGER 28R, CUT OUT DAMAGED AREA IAW B-727 SRM 53-10-3 FIGURE 1.  FABRICATED FILLER.  FABRICATED SPLICES 2 EACH IAW B-727 SRM 53-10-3 FIGURE 1 AND 53-10-2 FIGURE 9.  TREATED AND PRIMED NEW PARTS IAW B-727 SRM 51-10-2 AND INSTALLED FILLER AND SPLICES 2 EACH IAW B-727 SRM 53-10-3 FIGURE 1.
